# SDR 20010129CW014

- Difficulty date: January 8, 2001
- Submitted: January 29, 2001
- Operation: General aviation
- Aircraft: N383JP
- Make and model: Beech 200BEECH
- Aircraft serial: BB615
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 504300431273
- Condition: Cracked
- Location: Aft Door
- Part time: 8,204 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED AFT CABIN DOOR FRAME PRESSURATION PROBLEM.
